MAUDE Adverse Event Report: LABSTYLE INNOVATIONS LTD. DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER

LABSTYLE INNOVATIONS LTD. DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Readings (2460)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 09/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While on the phone with dario's representative, the user reported receiving bg readings in the range of 140 mg/dl to 150 mg/dl from her dario meter.The user then reported that she went to a doctor's appointment and was told by her doctor that her a1c was high and therefore, her bg reading should be above 200 mg/dl.The user then stated that after purchasing a new cartridge of strips, she tested her bg level and still received bg readings in the 140 mg/dl to 150 mg/dl range.The user had another a1c lab test performed, which came out to be 7.5%, which the doctor stated should present as a bg range of 170 mg/dl to 190 mg/dl.The user mentioned that she bases her breakfast according to her fasting bg levels.A replacement of dario's strips and control solution was sent to the user to make sure that the dario strips are reading correctly, and to ensure proper technique.After the above was received, an attempt to follow up with the user were made, however, no response has been received to date.There is not enough information available to further investigate this case.Therefore, no resolution is available.
 
Event or Problem Description
On september 8th, the user contacted dario to report low blood glucose (bg) readings.The user stated that for the past couple of years, she has been receiving bg readings that were 30 mg/dl to 50 mg/dl lower than her actual bg readings from her a1c.

Brand Name
DARIO BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
GLUCOMETER
Manufacturer (Section D)
LABSTYLE INNOVATIONS LTD.
5 tarshish st
north industrial park
caesarea, 30798 21
IS  3079821
Manufacturer Contact
5 tarshish st.
north industrial park
caesarea, 30798-21
MDR Report Key20401936
Report Number3010606081-2024-00061
Device Sequence Number19706196
Product Code NBW
UDI-Device Identifier00850065006161
UDI-Public850065006161
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K150817
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale